MAUDE Adverse Event Report: GYRUS ACMI, INC. VALVE IN CARTRIDGE, 7MM; SPIRATION VALVE

GYRUS ACMI, INC. VALVE IN CARTRIDGE, 7MM; SPIRATION VALVE
Model Number SVS-V7-00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Respiratory Failure (2484)
Date of Event 01/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent bronchoscopic lung volume reduction (blvr) procedure, wherein 2 valves were implanted to treat severe emphysema.Then 2 days after, the patient underwent subsequent valve removal of both valves due to acute on chronic respiratory failure with hypoxia and hypercapnia.The patient was then started on bilevel positive airway pressure (bipap) and was given antibiotics and steroids.Additionally, there was a report of mild infection through bronchoalveolar lavage (bal) sampling which was done during valve removal.The patient was treated with antibiotics, and the issues were resolved without further sequelae.
 
Additional Manufacturer Narrative
The reports of the following patient identifiers are linked: (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The device was not returned for evaluation; therefore, a definitive root cause could not be determined.The most probable cause was not established; the investigation findings do not lead to a clear conclusion about the cause of the reported adverse event.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information was received from the customer.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information for the manufacturing date.Updated field: h4.
 
Event or Problem Description
No additional information was received from the customer.

Brand Name
VALVE IN CARTRIDGE, 7MM
Common Device Name
SPIRATION VALVE
Manufacturer (Section D)
GYRUS ACMI, INC.
6675 185th ave ne
redmond WA 98052
Manufacturer (Section G)
GYRUS ACMI, INC.
6675 185th ave ne
redmond WA
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 
5082077661
MDR Report Key21573301
Report Number3004450998-2025-00019
Device Sequence Number15688596
Product Code NJK
UDI-Device Identifier00896506002279
UDI-Public896506002279
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
PMA P180007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSVS-V7-00
Device Lot NumberW S479927
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer04/16/2025
05/14/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date05/15/2025
05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient EthnicityHispanic